MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367341
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® push button blood collection set the needle was crooked and the tube broke, thus resulting in leakage.There was no report of serious injury, or medical intervention.
 
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows: g.2.Medical device type: fpa h.6.Investigation summary: bd had not received samples or photos for investigation.Therefore, 30 retention samples from bd inventory were evaluated by visual examination and functional testing and no issues were observed relating to needle point other and defective product/component causing blood leakage as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode needle point integrity and defective product/component.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD VACUTAINER® PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19661237
Report Number1024879-2024-00600
Device Sequence Number15130465
Product Code JKA
UDI-Device Identifier00382903673414
UDI-Public(01)00382903673414
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K220212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Catalogue Number367341
Device Lot Number4008573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown